# SDR USAAD96037

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48156
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3292D
- Condition: Worn
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING RUBBER SMELL AFTER TAKEOFF (OUT OF ATL).  DECLARED EMERGENCY INBOUND TO CLT.  LANDED UNEVENTFULLY.  INSPECTED BOTH ENGINE INTAKES, GROUND RAN PACKS.  NO SMELLS PRESENT.  FOUND BOTH NOSE TIRES WORN.  REMOVED AND REPLACED BOTH NOSE TIRES.  (M)
